# SDR HEEA0014765

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 2437 · DC Indicating System
- Part: Indicator
- Part number: 214175250103
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DC INDICATOR'S NR 2 NEEDLE DOES NOT INDICATE.
